# SDR SWAA2023041815584

- Difficulty date: March 10, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 51,516 hours, 31,045 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD CARGO BAY FRAME TO BAFFLE ATTACH ANGLE AT LBL 24 BS 400+1 WL 155.<[01] VERIFIED SRM 51-10-02 PARAG 9;IS APPLICABLE BY REPLACEMENT.;[02] PRIOR TO REMOVAL ;FOUND PART HAS NOT SRM LIMITS AND SO PART IS REPAIRABLE BY REPLACEMENT;IAW SRM 51-10-02 PARAG 9.;[03] REMOVED DAMAGED ANGLE;IAW SRM 51-40-02.;[04] RECEIVED;LOCATED AND DRILLED NEW ANGLE (CLIP) WITH P/N 143A7502-155;LOT#1519478-4;IAW SRM 51-40-05;AND DWG#143A7505.OK TO INSTALL;[05] VERIFIED CORRECTIVE ACTIONS #1 - #4 MEASUREMENT TABLE VERIFIED;[06] INSTALLED NEW ANGLE (CLIP) AT LBL 24;BS 400;WL 155;IAW SM 51-40-02 AND DWG#143A7505.;[07] VERIFIED CORRECTIVE ACTION #6
